Has anyone had low grade fevers on and off since starting docetaxal? If so, have they ever sent you to the ER if over 100.4? Ty
Interested in more discussions like this? Go to the Prostate Cancer Support Group.
@rso, the title of this study pretty much sums it up:
– Drug fever after cancer chemotherapy is most commonly observed on posttreatment days 3 and 4 https://pubmed.ncbi.nlm.nih.gov/26108172/
Fever is a common side effect of docetaxol. Fevers can be a concern if your white blood cell counts are low (neutropenia). If you have neutropenia, even a low-grade fever may require medical attention. How are your blood cell counts? Were you sent to ER? How are you doing?
Jump to this post
I did go to the ER when it was 100.8. Nothing much to report. It wasn't a neutropenic fever. Now off and on after being on hold for my 3rd cycle due to poor kidney function, it ranges from 99.2 to 99.9. The oncologist is aware, of course. Just had port placed and hopefully the kidney function will return to baseline so I can continue the chemo. PSA is the highest it's ever been in my case. When the Florida doctor found the prostate cancer it was only 2.74. Due to the fact that I have been on avodart and now finasteride since 2009, there is the doubling factor to take into account. It's really been a crazy time, but staying positive and hopeful for remission.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In